Translator Disclaimer
August 2017 Stability of functional equations arising from number theory and determinant of matrices
Chang-Kwon Choi, Jaeyoung Chung, Thomas Riedel, Prasanna K. Sahoo
Ann. Funct. Anal. 8(3): 329-340 (August 2017). DOI: 10.1215/20088752-0000017X

Abstract

In this paper, we consider the Ulam–Hyers stability of the functional equations f(uxvy,uyvx)=f(x,y)f(u,v), f(ux+vy,uyvx)=f(x,y)f(u,v), f(ux+vy,uy+vx)=f(x,y)f(u,v), f(uxvy,uy+vx)=f(x,y)f(u,v) for all x,y,u,vR, where f:R2R, which arise from number theory and are connected with the characterizations of the determinant and permanent of two-by-two matrices.

Citation

Download Citation

Chang-Kwon Choi. Jaeyoung Chung. Thomas Riedel. Prasanna K. Sahoo. "Stability of functional equations arising from number theory and determinant of matrices." Ann. Funct. Anal. 8 (3) 329 - 340, August 2017. https://doi.org/10.1215/20088752-0000017X

Information

Received: 8 July 2016; Accepted: 21 October 2016; Published: August 2017
First available in Project Euclid: 4 April 2017

zbMATH: 1369.39028
MathSciNet: MR3689996
Digital Object Identifier: 10.1215/20088752-0000017X

Subjects:
Primary: 39B82
Secondary: 39B52‎

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 3 • August 2017
Back to Top